# SDR SWAA2021033153673

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 133.15 AT RT HORIZONTAL STABILIZER.  REPLACED LEADING EDGE RIB STA 133.15 AT RT HORIZONTAL STAB.  DUE TO CRACK NOT ALLOWABLE DAMAGE PART NUMBER USED:186A1307-4;P.O 2021 125409. IAW B737-700 SRM 51-40-02;B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 REVISION A SHEET 10.
